# SDR ASOA2018100535239

- Difficulty date: September 23, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 40,769 hours, 37,860 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO 7312618 JOB 7731261 OP 204: WALL SEAT TRACK ON RT SIDE FROM FS 449 TO FS 500 CORRODED. C/A: REMOVE, FABBED AND REPLACED SEAT TRACK IAW REO 601R-53-00-485.
